Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the local stability of differential forms
HTML articles powered by AMS MathViewer

by Martin Golubitsky and David Tischler PDF
Trans. Amer. Math. Soc. 223 (1976), 205-221 Request permission

Abstract:

In this paper we determine which germs of differential s-forms on an n-manifold are stable (in the sense of Martinet). We show that when $s \ne 1$ or when $s = 1$ and $n \leqslant 4$ Martinet had found almost all of the possible examples. The most interesting result states that for certain generic singularities of 1-forms on 4-manifolds an infinite dimensional moduli space occurs in the classification of the 1-forms with this given singularity type up to equivalence by pull-back via a diffeomorphism.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A10, 58C25
  • Retrieve articles in all journals with MSC: 58A10, 58C25
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 223 (1976), 205-221
  • MSC: Primary 58A10; Secondary 58C25
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0431243-X
  • MathSciNet review: 0431243